# SDR REXA2024102801015

- Difficulty date: September 4, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670331553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BETWEEN FS549 AND FS565 RECEIVED AND COMPLIED WITH EA NO. CRJ753-17406. DATED: 10/1/2024. REV IR.
